top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Cough Max Lemon Flavour Sachets 10

Product code: 3720406
  • General Sales List Medicine
£5.00
(incl VAT)

For the relief of mucus, chesty coughs, cold and flu.



Lemsip Cough Max Lemon Flavour Sachets Active Ingredients:

Ingredients (per sachet)ActionRelief of...
Paracetamol 1000mgAnaldesic & antipyreticHeadache, sore throat, fever, body aches & pains
Phenylephrine hydrochloride 12.2mgDecongestantBlocked or runny nose
Guaifenesin 200mgExpectorantChesty Cough


How to take:
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, Sweeten to taste with sugar, honey or your usual sweetener.

How much to take:
Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours.
Do not give to children under 12, except on medical advice.

Warnings:
Contains paracetamol.
Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take if you are allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's within 14 days.
Do not store above 25°c.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Other Ingredients
Ascorbic Acid (vitamin C), Citric Acid, Sucrose, Aspartame, Sodium Citrate, Saccharin sodium Curcumin WD and Lemon Flavour.
please read enclosed leaflet before taking this medicine.